# SDR VQI2011F00028

- Difficulty date: November 8, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT CABIN FLOOR SUPPORT UPPER SURFACE BETWEEN FR 68 AND 69, LBL 66.  FOURN OUT OF LIMITS IAW SRM 53-00-14.  R & R FLOORBEAM SUPPORT IAW SRM 53-0014 AND 51-42-11, 51-21-11.
